Alert archive / Virginia / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 77, NWS Wakefield, VA

August 16, 2003Louisa County, Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Aug 16, 2003, 5:34 PM EDT for Louisa County, Virginia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2003, 5:34 PM EDT (21:34 UTC)
Expired
Aug 16, 2003, 6:15 PM EDT
In force
41 min
Issued by
NWS Wakefield, VA
Area
Counties, with a storm outline in the text

County Louisa County, VA

The radar

The Sterling radar (KLWX), 123 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2003-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 778 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2003-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
778 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1121 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KAKQ 162134
SVRAKQ
VAC109-162215-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
534 PM EDT SAT AUG 16 2003

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LOUISA COUNTY IN CENTRAL VIRGINIA

* UNTIL 615 PM EDT

* AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER BYRD MILL...OR ABOUT 4 MILES NORTH OF EXIT
  143 ALONG I 64...MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  YANCEYVILLE AROUND 545 PM...
  CUCKOO AROUND 550 PM...
  APPLE GROVE AROUND 555 PM...
  ORCHID...AND LOCUST CREEK AROUND 605 PM...
  GUM SPRING AROUND 610 PM...

THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF DIMES.
  WINDS UP TO 60 MILES AN HOUR.
  VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING.



LAT...LON 3809 7805 3797 7821 3772 7786 3783 7775
$$

REILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 2:35 PM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, Aug 16, 2:35 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
235 PM EDT SAT AUG 16 2003

.OVERVIEW...TROF ALOFT WL TEND TO AMPLIFY ALG E CST DURG THE NEXT 3
TO 4 DAYS...AS RDG BUILDS THRU THE NRN/CNTRL PLNS TWDS THE LAKES
RGN. TENDENCY IS UPCOMING PTRN SHUD BE FOR TROF NR E CST TO BE SLO
MVG...AND MAY SHR IN TWO...LVG A PIECE OF UPR LVL ENERGY NR THE
MDATLC CST BY MIDWEEK WHICH WUD HANG ARND INTO THE LT WK PDS.

.SHORT TERM...ORGANIZED CNVTN W/ WK S/W NOW CONCENTRATED FROM CSTL
WTRS OFF DELMARVA TO ERN NC. SCTD CVNTN DVLPG AS XPCTD OVR PRTNS OF
CNTRL/SCNTRL VA. LINGERING TSRAS DURG EVE ACRS FA WL RMN
SCTD...THEN DSPT AFT SUNSET. CDFNT NOW ALG A LN FM NRN NEW ENG TO SE
MI PRESSES SSE THRU FA SUN. WL HV SLGT CHC POPS FOR PSBL SHRAS/TSRAS
LT TNGT FAR NRN AREAS OF FA LT TNGT. W/ FNT SETTLING SLOLY SSE THRU
FA SUN/ERY SUN NGT ALG W/ AMPLIFYING TROF ALG INTO MDATLC...WL KP
LRGLY 40% POPS IN FCST. PESKY MSTR LIKELY TO LINGER FOR XTRM SE VA
AND NE NC MON INTO TUE...WHL AREAS W OF I 95 MAY BE TARGET FOR
AFTN/DIURNALLY DRIVEN CNTVN (ESP MON) AS LO PRES ALOFT DLVPS INVOF
MD-S ATLC CST. OTRW...XPCTG DRYING TREND FOR MANY PLCS IN MD/VA.

.EXTENDED...HI PRES LIKELY TO TAKE CONTROL DURG MID/LT WK PD. NEXT
SYS FM THE WRN STATES WKNS AS IT MVS INTO ERN STATES LT WK/ERY NEXT
WK. NOT READY TO THROW INTO FCST SLGT CHC/LO CHC (DIURNAL) POPS IN
EACH PD OF XTNDD FCST GIVEN NO DEFINITIVE TRIGGERS NOTED/LO
CONFIDENCE FOR ANY SUCH EVENT. FOR NOW...GOING W/ TYPICAL MID/LT AUG
CONDS.

.MARINE...WSW WNDS THRU SUN...THEN SHIFT TO NNE (W/ PSBL SURGE TO 15
TO 20 KT?) MON. PD OF NE WNDS CONTG THRU MIDWEEK.

.AVIATION...SCTD TSRAS AND WDSPRD HZ PLAYING HAVOC W/ TAFS THIS
EVE...THEN GENLY MVFR FOR LT TNGT/ERY MON DUE TO HZ/FG.

.PRELIMINARY TEMPS/POPS...
SBY 70 85 65 82 / 40 40 30 10
OXB 71 81 70 80 / 40 40 30 10
WAL 71 83 69 82 / 40 40 30 10
FVX 70 84 65 83 / 40 30 10 30
RIC 71 86 67 83 / 40 30 10 10
PTB 71 86 67 84 / 40 30 10 10
AKQ 71 86 66 83 / 40 40 30 10
PHF 73 85 69 81 / 40 40 30 10
ORF 74 85 73 79 / 40 40 30 10
ECG 75 87 71 81 / 40 40 30 30

.AKQ...
.MD...NONE.
.VA...NONE.
.NC...NONE.

25

FXUS61 KAKQ 161836
AFDAKQ

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
235 PM EDT SAT AUG 16 2003

.OVERVIEW...TROF ALOFT WL TEND TO AMPLIFY ALG E CST DURG THE NEXT 3
TO 4 DAYS...AS RDG BUILDS THRU THE NRN/CNTRL PLNS TWDS THE LAKES
RGN. TENDENCY IN UPCOMING PTRN SHUD BE FOR TROF NR E CST TO BE SLO
MVG...AND MAY SHR IN TWO...LVG A PIECE OF UPR LVL ENERGY NR THE
MDATLC CST BY MIDWEEK WHICH WUD HANG ARND INTO THE LT WK PDS.

.SHORT TERM...ORGANIZED CNVTN W/ WK S/W NOW CONCENTRATED FROM CSTL
WTRS OFF DELMARVA TO ERN NC. SCTD CVNTN DVLPG AS XPCTD OVR PRTNS OF
CNTRL/SCNTRL VA. LINGERING TSRAS DURG EVE ACRS FA WL RMN
SCTD...THEN DSPT AFT SUNSET. CDFNT NOW ALG A LN FM NRN NEW ENG TO SE
MI PRESSES SSE THRU FA SUN. WL HV SLGT CHC POPS FOR PSBL SHRAS/TSRAS
LT TNGT FAR NRN AREAS OF FA LT TNGT. W/ FNT SETTLING SLOLY SSE THRU
FA SUN/ERY SUN NGT ALG W/ AMPLIFYING TROF ALG INTO MDATLC...WL KP
LRGLY 40% POPS IN FCST. PESKY MSTR LIKELY TO LINGER FOR XTRM SE VA
AND NE NC MON INTO TUE...WHL AREAS W OF I 95 MAY BE TARGET FOR
AFTN/DIURNALLY DRIVEN CNTVN (ESP MON) AS LO PRES ALOFT DLVPS INVOF
MD-S ATLC CST. OTRW...XPCTG DRYING TREND FOR MANY PLCS IN MD/VA.

.EXTENDED...HI PRES LIKELY TO TAKE CONTROL DURG MID/LT WK PD. NEXT
SYS FM THE WRN STATES WKNS AS IT MVS INTO ERN STATES LT WK/ERY NEXT
WK. NOT READY TO THROW INTO FCST SLGT CHC/LO CHC (DIURNAL) POPS IN
EACH PD OF XTNDD FCST GIVEN NO DEFINITIVE TRIGGERS NOTED/LO
CONFIDENCE FOR ANY SUCH EVENT. FOR NOW...GOING W/ TYPICAL MID/LT AUG
CONDS.

.MARINE...WSW WNDS THRU SUN...THEN SHIFT TO NNE (W/ PSBL SURGE TO 15
TO 20 KT?) MON. PD OF NE WNDS CONTG THRU MIDWEEK.

.AVIATION...SCTD TSRAS AND WDSPRD HZ PLAYING HAVOC W/ TAFS THIS
EVE...THEN GENLY MVFR FOR LT TNGT/ERY MON DUE TO HZ/FG.

.PRELIMINARY TEMPS/POPS...
SBY 70 85 65 82 / 40 40 30 10
OXB 71 81 70 80 / 40 40 30 10
WAL 71 83 69 82 / 40 40 30 10
FVX 70 84 65 83 / 40 30 10 30
RIC 71 86 67 83 / 40 30 10 10
PTB 71 86 67 84 / 40 30 10 10
AKQ 71 86 66 83 / 40 40 30 10
PHF 73 85 69 81 / 40 40 30 10
ORF 74 85 73 79 / 40 40 30 10
ECG 75 87 71 81 / 40 40 30 30

.AKQ...
.MD...NONE.
.VA...NONE.
.NC...NONE.

25
Hazardous weather outlook, Aug 16, 5:30 AM EDT, 12 hours 4 minutes before
MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-161600-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
530 AM EDT SAT AUG 16 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN VIRGINIA...
NORTHEAST NORTH CAROLINA AND THE LOWER MARYLAND EASTERN SHORE.

.DAY ONE...TODAY

THUNDERSTORMS WITH FREQUENT LIGHTNING AND HEAVY RAIN WILL OCCUR OVER
THE ENTIRE AREA TODAY.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

07

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...AND
STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
WAKEFIELD, VA CAN BE FOUND ON THE INTERNET AT THE FOLLOWING
(LOWER CASE): WEATHER.NOAA.GOV/AKQ.

In the hours before

Special weather statement, Aug 16, 1:49 PM EDT, 3 hours 45 minutes before
VAZ049-063-161830-

SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE WAKEFIELD VA
149 PM EDT SAT AUG 16 2003

...STRONG THUNDERSTORM MOVING INTO NORTHERN LOUISA COUNTY...

AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF LOUISA...MOVING SOUTHEAST AT 20
MPH. THE STRONG THUNDERSTORM WILL BE NEAR VAWTER CORNER AT 145
PM...WARES CROSSROADS AT 205 PM...MINERAL AT 210 PM...PENDLETON AT
215 PM...FREDERICKS HALL...AND...CUCKOO AT 220 PM. OTHER LOCATIONS
WHICH MAY BE AFFECTED BY THE STORMS AFTER 230 PM INCLUDE
ASHLAND...BUMPASS...EXIT 98 ALONG I 95...HANOVER...KINGS
DOMINION...MECHANICSVILLE...MONTPELIER AND STUDLEY.

WIND GUSTS TO 35 MPH AND FREQUENT DANGEROUS LIGHTNING ARE POSSIBLE
WITH THIS STORM. RAINFALL RATES OF 1 TO 1 1/2  INCHES PER HOUR WILL
CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING
IN LOW LYING AND POOR DRAINAGE AREAS.

&&
LAT...LON 3756 7714 3768 7718 3793 7753 3811 7785
          3818 7820 3782 7784 3772 7781 3767 7744
          3757 7736 3752 7719 3768 7718 3793 7753
          3811 7785 3818 7819
Special weather statement, Aug 16, 2:42 PM EDT, 2 hours 52 minutes before
VAZ060-061-066>070-161930-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
242 PM EDT SAT AUG 16 2003

...STRONG THUNDERSTORMS MOVING THROUGH CENTRAL VIRGINIA...

AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES WEST OF POWHATAN TO 11 MILES
NORTHWEST OF HAMPDEN SYDNEY...MOVING SOUTHEAST AT 25 MPH. THE STRONG
THUNDERSTORMS WILL BE NEAR FARMVILLE AROUND 255 PM...HAMPDEN SYDNEY
AROUND 300 PM...MOSELEY AROUND 310 PM...CREWE AROUND 325 PM.
OTHER LOCATIONS TO BE AFFECTED BY THE STORMS INCLUDE AMELIA
COURTHOUSE...CUMBERLAND AND MANNBORO.

WIND GUSTS TO 35 MPH AND FREQUENT DANGEROUS LIGHTNING ARE POSSIBLE
WITH THIS STORM. RAINFALL RATES OF 1 TO 1 1/2 INCHES PER HOUR WILL
CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING
IN LOW LYING AND POOR DRAINAGE AREAS.

&&
LAT...LON 3763 7796 3737 7875 3698 7834 3725 7755
Special weather statement, Aug 16, 3:30 PM EDT, 2 hours 4 minutes before
VAZ063-072-162015-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
330 PM EDT SAT AUG 16 2003

...STRONG THUNDERSTORMS MOVING THROUGH PORTIONS OF CENTRAL
VIRGINIA...

AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES WEST OF EXIT 98 ALONG I 95...OR ABOUT 13
MILES EAST OF EXIT 152 ALONG I 64...MOVING SOUTHEAST AT 40 MPH. THE
STRONG THUNDERSTORMS WILL BE NEAR GILMAN AT 335 PM EDT...GUM TREE AT
340 PM EDT...ASHLAND AT 345 PM EDT...HANOVER AT 350 PM EDT...ASHCAKE
AT 355 PM EDT...STUDLEY AT 400 PM EDT. OTHER LOCATIONS TO BE AFFECTED
BY THE STORMS INCLUDE KINGS DOMINION...MANGOHICK...MECHANICSVILLE AND
MONTPELIER.

WIND GUSTS TO 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT FREQUENT DANGEROUS LIGHTNING IN THE PATH OF THESE STORMS.
RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL CAUSE PONDING OF WATER
ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS.

GINGRICH
&&
LAT...LON 3796 7775 3779 7783 3757 7725 3777 7714
Special weather statement, Aug 16, 4:10 PM EDT, 1 hour 24 minutes before
VAZ062-063-069-162050-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
410 PM EDT SAT AUG 16 2003

...STRONG THUNDERSTORMS MOVING THROUGH PORTIONS OF CENTRAL
VIRGINIA...

AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF GOOCHLAND...MOVING SOUTH AT
15 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR OILVILLE...AND...
JOHNSONS SPRINGS AT 415 PM EDT...MAIDENS AT 425 PM EDT...CROZIER AT
430 PM EDT...SABOT...AND...MANAKIN AT 435 PM EDT...FINE CREEK MILLS
AT 440 PM EDT...SUBLETTS AT 445 PM EDT. OTHER LOCATIONS TO BE
AFFECTED BY THE STORMS INCLUDE MACON...MONTPELIER AND POWHATAN.

EXPECT HEAVY RAIN...FREQUENT DANGEROUS LIGHTNING...AND POSSIBLY
SMALL HAIL IN THE PATH OF THESE STORMS. RAINFALL RATES OF 1 TO 2
INCHES PER HOUR WILL CAUSE SIGNIFICANT PONDING OF WATER ON ROADWAYS
AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS.

GINGRICH
&&
LAT...LON 3781 7759 3784 7799 3751 7797 3753 7771
Special weather statement, Aug 16, 4:50 PM EDT, 44 minutes before
MDZ021-VAZ064-075-162115-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
450 PM EDT SAT AUG 16 2003

...STRONG TO SEVERE THUNDERSTORMS MOVING THROUGH EASTERN SHORE AND
INTO THE NORTHERN NECK...

AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 48 MILES NORTHEAST OF HURLOCK TO 25 MILES
NORTHWEST OF BOWLING GREEN...OR FROM 16 MILES EAST OF DOVER TO 8
MILES NORTHWEST OF FREDERICKSBURG...MOVING SOUTHEAST AT 45 MPH. THE
STRONG THUNDERSTORMS WILL BE NEAR  HURLOCK AROUND 510 PM EDT
OTHER LOCATIONS TO BE AFFECTED BY THE STORMS INCLUDE CAMBRIDGE AND
COLONIAL BEACH.

WIND GUSTS TO 40 TO 50 MPH AND FREQUENT DANGEROUS LIGHTNING ARE
POSSIBLE WITH THESE STORMS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR
WILL CAUSE PONDING OF WATER ON ROADWAYS.

STAY TUNED FOR LATER STATEMENTS...AND POSSIBLE WARNINGS.

&&
LAT...LON 3915 7513 3834 7776 3797 7728 3876 7465
Special weather statement, Aug 16, 5:23 PM EDT, 11 minutes before
MDZ021>025-VAZ064-074>077-162230-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
523 PM EDT SAT AUG 16 2003

...LINE STRONG THUNDERSTORMS MOVING THROUGH PORTIONS OF THE MARYLAND
EASTERN SHORE AND NORTHERN NECK...

AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 30 MILES NORTH OF OCEAN CITY TO 23 MILES
WEST OF COLONIAL BEACH...OR FROM LEWES TO 5 MILES EAST OF
FREDERICKSBURG...MOVING SOUTHEAST AT 40 MPH. THE STRONG THUNDERSTORMS
WILL BE NEAR COLONIAL BEACH AROUND 535 PM EDT...
  SALISBURY AROUND 600 PM EDT...
  FRUITLAND AROUND 605 PM EDT...
  WARSAW AROUND 620 PM EDT...
  CALLAO AROUND 625 PM EDT...

OTHER LOCATIONS TO BE AFFECTED BY THE STORMS INCLUDE CAMBRIDGE...
CHAMPLAIN...HURLOCK...MONTROSS AND PRINCESS ANNE.

WIND GUSTS OF 40 TO 50 MPH AND FREQUENT DANGEROUS LIGHTNING ARE
POSSIBLE WITH THIS STORM. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR
WILL CAUSE PONDING OF WATER ON ROADWAYS .

REILLY
&&
LAT...LON 3885 7512 3829 7757 3784 7671 3838 7427

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 3:34 PM EDTFlash Flood WarningAKQCumberland116 min
Aug 16, 4:38 PM EDTFlash Flood WarningAKQLouisa97 min
Aug 16, 6:02 PM EDTSpecial Marine WarningAKQ58 min
Aug 16, 6:43 PM EDTSpecial Marine WarningAKQ32 min
Aug 16, 7:15 PM EDTSpecial Marine WarningAKQ30 min
Aug 16, 7:15 PM EDTTornado WarningAKQNorthumberland20 min
Aug 16, 7:20 PM EDTSpecial Marine WarningAKQ60 min
Aug 16, 7:26 PM EDTSevere Thunderstorm WarningAKQAccomack29 min
Aug 16, 7:45 PM EDTSpecial Marine WarningAKQ60 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.